Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Fractional Container-Loads and Topological Groups

A. J. Goldman
Operations Research
Vol. 16, No. 6 (Nov. - Dec., 1968), pp. 1218-1221
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/168710
Page Count: 4
  • Download ($30.00)
  • Cite this Item
Fractional Container-Loads and Topological Groups
Preview not available

Abstract

The problem treated is that of finding those probability distributions of fractional 'tails' on the input volumes to a unitization facility during successive time periods that yield a time-invariant distribution of backlog levels. It is shown that this reduces to the determination (which is carried out) of all closed subgroups of the circle group.

Page Thumbnails

  • Thumbnail: Page 
1218
    1218
  • Thumbnail: Page 
1219
    1219
  • Thumbnail: Page 
1220
    1220
  • Thumbnail: Page 
1221
    1221